# SDR 2005UALA00482

- Difficulty date: May 26, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 38,568 hours, 14,034 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Sys
- Condition: Unknown
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SHOCKED WHILE HOLDING THE G1 AND G2  GALLEY COUNTER TOPS, DURING POWER TRANSFER FROM GROUND TO APU.  INSPECTION AND VERIFICATION OF THE ELECTRICAL GROUNDING OF BOTH HOT GALLEY AND COLD GALLEY SECTIONS WERE ACCOMPLISHED IN ACCORDANCE WITH THE AMM 25-33-41.  NO SIMILAR INCIDENT HAS BEEN REPORTED SINCE THE ACCOMPLISHMENT OF GROUNDING VERIFICATION.
